# SDR 2019FA0000311

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: General aviation
- Aircraft: N4338V
- Make and model: Piper PA-28-181
- Aircraft serial: 288490052
- Aircraft time: 18,442 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6531904
- Condition: Broken
- Location: Lt Mlg
- Part time: 1,003 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT MAIN LANDING GEAR STRUT CYLINDER TORQUE LUGS SHEARED AFTER CENTER TORQUE LINK BOLT AN310-8 NUT HAD LOOSEN UP, CAUSING EXCESSIVE SIDE MOVEMENT. LOWER STRUT/AXLE WHEEL ASSEMBLY DEPARTED UPPER CYLINDER.
